# SDR DALA2018080104814

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON EXTERNAL FUSELAGE SKIN BTW STATION 500+5 TO 500+10 ALSO ON STA 500A+6 TO 500A+12 BTW S-27L AND S-27R. EXTERNAL FUSELAGE SKIN WAS REPAIRED PER ERA 570513-14 REV ORIG AND ETI-37-18-444 REV 3.
